# SDR SWAA2021071412685

- Difficulty date: January 25, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,271 hours, 24,577 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING F.O.M. INSPECTION OF THE #2 ENGINE AFT FAIRING FOUND THE AFT INBD WEB FITTING CRACKED / REMOVED AND REPLACED #2 ENGINE AFT FAIRING AFT EDGE P/N 313A2752-1 WITH ATAG WN6360 IAW AIPC 54-52-04-02; SRM 51-40-02 AND BOEING DWG 313A2400 REV C.
